# SDR ASOA201710244057

- Difficulty date: October 24, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 37,753 hours, 29,089 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 31,215 hours, 24,493 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312198
- Condition: Faulty
- Location: Nr 1
- Part time: 31,215 hours, 24,493 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4107 THE CREW REPORTED DIRTY SOCK OIL FUMES FROM NR 1 PACK WITH NR 1 ENGINE BLEED ON. SMELLED WORSE ON DESCENT. COULD NOT SMELL WITH APU AS BLEED SOURCE. NOTICED IN THE CABIN TOO. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE ON 10/26/2017.
